# SDR USAA20100830SB138

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE REPORTED THE SEAT LEVEL EMERGENCY LIGHTS AT SEAT ROWS 5 THROUGH 11 AND THE LEFT OVERWING EXIT SIGN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY POWER SUPPLY IN CEILING ABOVE EMERGENCY EXIT ROW.  OPERATIONAL CHECK GOOD.
